Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Face Has Become Black, Using Triglow And Bright As Per Prescription. Should I Continue It?

Sir, I consulted a doctor and he suggested me to apply triglow in the night and bright cream in the morning. I am using these creams since 3 months, Initially when I started to use these creams, discoloration on my face started to reduce, but now my face has become black. So what will I do? Should I continue with that or stop using it...... Can u reply me......?
Fri, 7 Sep 2012
Report Abuse
  User's Response
Hi
Welcome to HCM

Of course you should . Skin lightening creams typically create this problem, its high time people understand this and stop harming there skin.

The darkening will fade once you stop. Gentle scrubbing ( once a week) and keeping the skin hydrated & moisturized will help.

If the discoloration doesnt go ways, you may resort to visiting a cosmetologist for microdermabrasion or a homeopath for medication.

Thanks & Regards
Dr.Anshita Singh Rathore
Pune
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Face Has Become Black, Using Triglow And Bright As Per Prescription. Should I Continue It?

Hi Welcome to HCM Of course you should . Skin lightening creams typically create this problem, its high time people understand this and stop harming there skin. The darkening will fade once you stop. Gentle scrubbing ( once a week) and keeping the skin hydrated & moisturized will help. If the discoloration doesnt go ways, you may resort to visiting a cosmetologist for microdermabrasion or a homeopath for medication. Thanks & Regards Dr.Anshita Singh Rathore Pune